Ibuprofen 200mg 16 Tablets Migraine, Rheumatic & Muscular Pain Relief


Write a review
Price:
Sale priceEC$5.73

Description

Before you take this medicine

This medicine can be taken by adults and children aged 12 years and over. However, some

people should not take this medicine or should seek the advice of their pharmacist or doctor

first. Please view the section on Ingredients and Precautions.

Usage

Check the foil is not broken before use. If it is, do not take that tablet.

Adults and children of 12 years and over:

Maximum dose of 1200 mg per day in divided doses (200 mg-400 mg, up to three times a day as required. The maintenance dose will be determined on an individual basis (in the range 600 – 1200 mg per day).

Leave at least four hours between doses and do not take more than 1200 mg in any 24 hours.

Older people

To reduce the possibility of side effects if you are older, you should use the minimum dose for the shortest possible duration. Your doctor may monitor you for bleeding in the stomach.

For oral administration and short –term use only.

Adults, the elderly and children over 12 years:

The lowest effective dose should be used for the shortest duration necessary to relieve symptoms. The patient should consult a doctor if symptoms persist or worsen, or if the product is required for more than 10 days.

For immediate release preparations: 200mg -400mg, up to three times a day as required.

For prolonged release preparations: 200 mg – 400mg up to twice a day is required.

Leave at least four hours between doses and do not take more than 1200 mg in any 24 hour period.

Do not give to children under 12 years, unless your doctor tells you to.

You may also like

Recently viewed